Heavy viable trajectories of controlled systems
Annales de l'I.H.P. Analyse non linéaire, Volume 2 (1985) no. 5, p. 371-395
@article{AIHPC_1985__2_5_371_0,
     author = {Aubin, Jean-Pierre and Frankowska, Halina},
     title = {Heavy viable trajectories of controlled systems},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {2},
     number = {5},
     year = {1985},
     pages = {371-395},
     zbl = {0585.49023},
     mrnumber = {817034},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1985__2_5_371_0}
}
Aubin, Jean-Pierre; Frankowska, Halina. Heavy viable trajectories of controlled systems. Annales de l'I.H.P. Analyse non linéaire, Volume 2 (1985) no. 5, pp. 371-395. http://www.numdam.org/item/AIHPC_1985__2_5_371_0/

J.-P. Aubin [1981] a) Contingent derivatives of set-valued maps and existence of solutions to nonlinear inclusions and differential inclusions. Advances in Mathematics. Supplementary Studies. Ed. L. Nachbin, Academic Press, p. 160-232. | MR 634239 | Zbl 0484.47034

J.-P. Aubin [1981] b) A dynamical, pure exchange economy with feedback pricing. J. Economic Behavior and Organizations, t. 2, p. 95-127.

J.-P. Aubin [1984] Lipschitz behavior of solutions to convex minimization problems. Math. Op. Res., t. 9, p. 87-111. | MR 736641 | Zbl 0539.90085

J.-P. Aubin and A. Cellina [1984] Differential inclusions. Springer-Verlag. | MR 755330 | Zbl 0538.34007

J.-P. Aubin and F.H. Clarke [1977] Monotone invariant solutions to differential inclusions. J. London Math. Soc., t. 16, p. 357-366. | MR 486742 | Zbl 0405.34049

J.-P. Aubin and I. Ekeland [1984] Applied nonlinear analysis. Wiley Interscience. | MR 749753 | Zbl 0641.47066

H. Brézis [1973] Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, North-Holland, Amsterdam. | MR 348562 | Zbl 0252.47055

F.H. Clarke [1975] Generalized gradients and applications. Trans. A. M. S., t. 205, p. 247-262. | MR 367131 | Zbl 0307.26012

F.H. Clarke [1983] Optimization and nonsmooth analysis. Wiley Interscience. | MR 709590 | Zbl 0582.49001

B. Cornet and G. Haddad [1983] Théorèmes de viabilité pour les inclusions différentielles du second ordre. In Haddad's thesis, Université de Paris-Dauphine.

A.I. Dubovickii and A.M. Miljutin [1963] Extremum problems with constraints. Soviet Math., t. 4, p. 452-455. | Zbl 0133.05501

I. Ekeland [1979] Éléments d'économie mathématique ; Hermann. | MR 552942 | Zbl 0417.90002

G. Haddad [1981] Monotone trajectories of differential inclusions and functional differential inclusions with memory. Israel J. Math., t. 39, p. 83-100. | MR 617292 | Zbl 0462.34048

S. Smale [1976] Exchange processes with price adjustements. J. Math. Econ., t. 3, p. 211-216. | MR 452565 | Zbl 0366.90013

E. Stacchetti [1983] Analysis of a dynamic decentralized exchange economy.

P.G. Williamson [1985] Palaeontological documentation of speciation in Cenezoic Molluscs from Turkana Basin. Nature, t. 293, p. 437.